See Alike in...

Alike App

Browser

Migraineblues

710d

So… I ended up getting rebound migraines from the sumatriptan pills that I was prescribed and my neurologist told me to not take them anymore … she wants to put me on a treatment that is also treated for dementia … which is strange I don’t understand why I need to take dementia pills… also I’m currently having a headache because I haven’t taken suma nor did I take an over the counter pill. It’s the first day I’m not taking any pills. I’m wondering if I just rest this off if my headaches will get better in time again? I’m just concerned if the over the counter pill will cause a rebound headache too

    • Snowy

      707d

      Just bc a med was designed for one condition doesn't mean it can't be effective in treating a variety of conditions. It just has to do with how that med interacts with the body. As for your current situation, if you're having issues with overmedication, maybe try "natural" remedies for your current headache. Drink extra water, rest, avoid intense cognitive tasks, avoid screens, eat safe foods, etc. Meds aren't inherently bad, but if they are taken too much, your body can build resistance to them. Best of luck!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion